# SDR QMLA2018122918138

- Difficulty date: December 29, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N605CF
- Make and model: Agusta A119
- Aircraft serial: 14058
- Aircraft time: 4,389 hours, 9,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cockpit
- Part time: 4,389 hours, 9,463 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING COCKPIT OVERHEAD WIRING FOR A SEPARATE DISCREPANCY, I DISCOVERED CRACKS IN A VERTICAL ANGLE IN THE CO-PILOT OVERHEAD AREA OF THE FUSELAGE.
